# SDR 201305765

- Difficulty date: March 4, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: N09KA137
- Condition: Misinstalled
- Location: Counter Weights
- Component: Counter Weight, Cont
- Component part number: 639196
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIVE OUT OF THE SIXTEEN SNAP RINGS IMPROPERLY INSTALLED IN THE COUNTER WEIGHTS.  RETAINING RINGS WERE NOT INSTALLED IAW SB M93-4 AND SB 00-3A.  THE CRANKSHAFT WAS DELIVERED DIRECT FROM THE FACTORY WITH THE SNAP RINGS INSTALLED INCORRECTLY.
